# SDR CALA2018111402375

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 71,200 hours, 11,760 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part serial: 5591
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FWD EQPMT SMOKE LIGHT IN FLIGHT. COMPLIED W QRH. AFTER 20M SMOKE LGHT WENTOUT PILOT REPORTED FWD GALLEY OVENS LOST POWER WELL THE SMOKE LIGHT REMOVED POWER FROM L1 GALLEY REF AMM 24-23-00-001 PG 11 STEP G.2 WAS ILLUMINATED. SUSPECT BPCU SENSED AN OVERLOAD CONDITION AND BLOWING AIR AFTER 20 MIN. NEEDS NEW CHILLER. POWER LOSS WAS CAUSED BY CHILLER SMOKE DET SYS. WHILE PERFORMING EQUIPMENT COOLING TEST DUPLICATED POWER LOSS IN FWD GALLEY. FOUND FWD CHILLER DET MAINTENANCE MSG. GALLEY CHILLER STOPPED REMOVED AND REPLACED FWD GALLEY CHILLER IAW 767-400 AMM TASK 25-33-01 OPS CHECK GOOD NO DEFECT NOTED OK TO CONTINUE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1219169  SN OFF 5591 CHILLER, AIR, G  OFF 25-2535-9-0002 5591 ON 25-2535-9-0002 6581
